| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 218 mg/dl and the sensor glucose was 169 mg/dl.Insulin delivery was suspended due to sensor values.Sensor value that triggered the suspend event was 80 mg/dl.Suspend on low limit in sensor settings was 80 mg/dl.The sensor will be returned for analysis.